Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mr. Porker

Was perscriped Tretinoin cream and Tetracycline pills? afraid to take them??

Hey guys I went to the doctor's (a clinic) to discuss my acne, and he prescribed me the cream and teh pills. (tretinoin cream and tetracycline pills).

The things is, from what I've read on the itnernet, I'm scared. I'm already uncomfortable enough wtih my acne as is (moderate), but I dont' want it to become full on severe.

How do I know if it'll work right or not? I just don't want to go to school after this Thanksgiving break with my face reaching whole new levels of acne??

Also is there any danger with taking them both at once??

Edited by Mr. Porker

Share this post


Link to post
Share on other sites

Hey i understand how you feel about taking these tablets ive just finished a cycle of tetracycline and if im honest it made it worse, i have heard that it works for a lot of people though just not me i guess. If your doctor prescribed both at the same time im sure theres no danger taking them together. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×